# SDR CALA2025053005121

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 46,470 hours, 16,658 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FOR SEATS 22ABC TO 30ABC FLOOR PROXIMITY LIGHTS IS WEAK. SUPPORT TASK NSA EMX NR 00053 COMPLETED SDR BATTERY PACK DIDNT FIX THE ISSUE REFRENCE LP # 5010177 REMOVED AND REPLACED EMERGENCY POWER SUPPLY-BATTERY PACK AT M167 0 IAW AMM 33-51-06. UPON RE-TESTING THE EMERGENCY L IGHTING SYSTEM FOUND THAT THE BATTERY PACK AT M1670 WAS DEPLETED. SUSPECT FAULTY POWER SUPPLY.REMOVED AND REPLACED BATTERY POWER SUPPLY M1670 IAW B737-800 AMM 33-51-06.PERFORMED EMERGENCY LIGH T TEST IAW B737-800 AMM 33-51-00-710-801,OPS TEST GOOD.
